I take Dulera. When I started having mild asthma symptoms 7 months ago, I started running again, thinking I was just out of shape. I've checked my resting heart rate to check progress, and even before my diagnosis and meds my heart rate dropped, and stayed low while on Pulmicort. It's increased a bit after 4 weeks on Dulera. Since heart rate is a measure of fitness, am I less fit now that my heart rate is higher?
Hi-I have Asthma since childhood. Several medications that are used to treat Asthma can raise your heart rate at rest and during activity. I personally wouldn't consider the change as you being less fit. It could be your body's response to the new medication and you may see it return to baseline as you have been taking it longer. If you are able to keep your exercise routine up you will stay fit. I hope this helps.
- Dulera Information for Consumers
- Dulera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dulera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jan 2011 • 1 answer
Posted 20 Aug 2011 • 1 answer
I have a slight increase in my heart rate when taking adderall xr with celexa should I call my doc ?
Posted 23 Mar 2014 • 4 answers
Posted 3 Apr 2014 • 1 answer
Posted 3 Mar 2015 • 1 answer